Copper from IUD can make you very ill.

Posted by TheTruthTheyWon'tTellYou on 04/17/09 8:47:30 PM

I was 138 pounds and could run 7-miles a day when this ordeal began. I had a young child and was healthy.

I HAD COPPER-T inserted twice, the first time for 5-years. The second time for 2-years, removed by emergency surgery after it punctured through. Beginning within the first year of the first IUD, I began to have the following:

Nausea, fatigue, some dizziness, lighter periods, some weight gain.

By three years I had the following:

More weight gain, severe dental problems, severe headaches, an increase in blood pressure but not severe enough for medication.

By the time the second IUD was inserted, I had the following conditions within 1-year:

Weight gain to the point of obese, I had lost 8 teeth DUE TO CRACKING TO THE ROOT - NOT DECAY, headaches requiring drugs to ease, constant nausea, constant fatigue, heavy periods (4 large tampons in an hour), dizziness, mood swings, constant lower back pain, pain one one side of tummy that doctors dismissed as normal, high blood pressure that required medication.

A complete and total inability to do any kind of exercise due to feeling like crap all of the time.

By year 2 of the second IUD it was discovered it had punctured outside of the uterus. I had emergency surgery. Following that, I had periods that lasted for 30-40 days at a time. The doctors went back in and scrapped out my uterus due to a thick lining built up. These seemed to correct the bleeding issue but I could not get pregnant again and it was discovered I had stopped ovulating entirely, had too much estrogen in my system and had hormone imbalances. So they put me on the pill and metformin (a diabetes drug, but I don't have diabetes. They said the drug would work to restore my periods and ovulation, but it was not exactly APPROVED for the purpose...gee...thanks for experimenting on women). They also increased my blood pressure meds. I began going back to the gym because I was feeling a little better. Some symptoms improved. Less tired, periods restored, losing weight, getting back in shape, my hair and skin feel healthier and I hadn't noticed how thin my hair had gotten and how brittle my nails were until the IUD was removed.

3-years later, I am still not in the shape I was when this started, but I THINK what happened (no doctor has confirmed it) is I had too much copper in my system. The signs of copper poisoning include: tooth decay, high blood pressure, headaches, slow metabolism, ovarian dysfunction. The high blood pressure MAY be due to the increased levels of sodium that happen when you get too much copper.

I believe this product should be taken off the market.

I also believe the company knows it can affect women this way, which is why they won't give it to women who haven't already had children.

My fertility has never been restored.
My blood pressure took years to restore but seemed to improve after I began taking vitamin c, b6, manganese, zinc, sulfur and molybdenum.

I hope this information helps someone.

Your doctor won't tell you any of these things. They can't admit IUDs make you sick because they are so widely used around the world and they must think the benefits outweigh the risks. Maybe in a 3rd-world-country that would be correct.

I'm pretty angry. I wanted a second child.

Name/Nickname:
Subject:
Message:
CAPTCHA
Enter combination shown above: [ Different Combination ]

Chronic Constipation
Formulated by a Naturopathic Doctor, this distinct product has helped thousands of sufferers. Learn more.